ALLERGAN (COSTA RICA) INSPIRA SMOOTH COHESIVE SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
SCF-415 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Breast Discomfort/Pain (4504)
| Date of Event |
07/01/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of breast discomfort/pain and migration are physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: breast discomfort/pain and migration.
Event or Problem Description
Patient reported "bottoming out", "feels like its coming out of the pocket/capsule", "moving/popping", "lower", "needs capsulorrhaphy" and "discomfort".This record is for the left side.Device remains implanted.